Alert archive / New Mexico / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 55, NWS Albuquerque, NM

May 22, 2018Lincoln County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at May 22, 2018, 2:37 PM MDT for Lincoln County, New Mexico. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 22, 2018, 2:37 PM MDT (20:37 UTC)
Expired
May 22, 2018, 3:30 PM MDT
In force
53 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

County Lincoln County, NM

The radar

The Holloman AFB radar (KHDX), 83 km from the middle of the area, began a volume at 20:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 12:00Z, 8.6 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 12:00Z on 2018-05-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 518 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 12:00Z on 2018-05-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 99 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
518 J/kg
Mixed-layer CIN
-104 J/kg
Mixed-layer LCL
1494 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
99 m²/s²
0-3 km storm-relative helicity
112 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted.

926 
WUUS55 KABQ 222037
SVRABQ
NMC027-222130-
/O.NEW.KABQ.SV.W.0055.180522T2037Z-180522T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
237 PM MDT TUE MAY 22 2018

The National Weather Service in Albuquerque has issued a

* Severe Thunderstorm Warning for...
  Southeastern Lincoln County in central New Mexico...

* Until 330 PM MDT.

* At 237 PM MDT, a severe thunderstorm was located near Hondo, or 20
  miles east of Ruidoso, moving northeast at 15 mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees. 

* Locations impacted include...
  Hondo, San Patricio and Tinnie. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3330 10532 3330 10543 3334 10547 3361 10523
      3341 10497 3321 10532
TIME...MOT...LOC 2037Z 224DEG 14KT 3333 10533 

HAIL...1.50IN
WIND...60MPH
 
$$

40
3 follow-up statements
561 
WWUS55 KABQ 222052
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
252 PM MDT TUE MAY 22 2018

NMC027-222130-
/O.CON.KABQ.SV.W.0055.000000T0000Z-180522T2130Z/
Lincoln-
252 PM MDT TUE MAY 22 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM MDT
FOR SOUTHEASTERN LINCOLN COUNTY...

At 252 PM MDT, a severe thunderstorm was located near Hondo, or 22
miles east of Ruidoso, moving northeast at 10 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Hondo, San Patricio and Tinnie. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3322 10531 3324 10532 3330 10532 3330 10535
      3339 10540 3354 10514 3352 10511 3337 10503
      3322 10530
TIME...MOT...LOC 2052Z 245DEG 10KT 3335 10529 

HAIL...1.00IN
WIND...60MPH
 
$$

40
868 
WWUS55 KABQ 222112
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
312 PM MDT TUE MAY 22 2018

NMC027-222130-
/O.CON.KABQ.SV.W.0055.000000T0000Z-180522T2130Z/
Lincoln-
312 PM MDT TUE MAY 22 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM MDT
FOR SOUTHEASTERN LINCOLN COUNTY...

At 311 PM MDT, a severe thunderstorm was located over Tinnie, or 25
miles east of Ruidoso, moving northeast at 10 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Hondo, San Patricio and Tinnie. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Heavy rains from severe thunderstorms can produce sudden and
dangerous flow in arroyos, ditches and over low water crossings. Do
not attempt to drive through areas where water covers the roadway.

&&

LAT...LON 3322 10531 3324 10532 3330 10532 3330 10535
      3339 10540 3354 10514 3352 10511 3337 10503
      3322 10530
TIME...MOT...LOC 2111Z 235DEG 9KT 3338 10525 

HAIL...1.00IN
WIND...60MPH
 
$$

40
113 
WWUS55 KABQ 222121
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
321 PM MDT TUE MAY 22 2018

NMC027-222131-
/O.EXP.KABQ.SV.W.0055.000000T0000Z-180522T2130Z/
Lincoln-
321 PM MDT TUE MAY 22 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LINCOLN COUNTY
WILL EXPIRE AT 330 PM MDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire.

LAT...LON 3322 10531 3324 10532 3330 10532 3330 10535
      3339 10540 3354 10514 3352 10511 3337 10503
      3322 10530
TIME...MOT...LOC 2121Z 224DEG 14KT 3341 10522 

$$

40

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 11:45 AM MDT, 2 hours 52 minutes earlier.

Area forecast discussion, May 22, 11:45 AM MDT, 2 hours 52 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Albuquerque NM
1145 AM MDT Tue May 22 2018

.AVIATION...
18Z TAF CYCLE
SHRA forming along the central mt chain late this morning will
develop into TSRA thru 19Z then increase in coverage across eastern
NM this afternoon. A few storms may become strong to severe w/ high
winds, large hail, and heavy rain. Storm motions will to the north-
northeast around 25 kt. Central and western NM will remain dry w/
increasing south-southwest winds. The coverage of SHRA/TSRA will
focus over eastern NM thru 04Z before tapering off to a few SHRA
overnight. MVFR low cigs are expected to redevelop over eastern NM
w/ moist low level south-southeast flow.

Guyer

&&

.PREV DISCUSSION...256 AM MDT Tue May 22 2018...
.SYNOPSIS...
A robust round of storms brought desperately needed rainfall to much
of central and eastern New Mexico yesterday and overnight. Dry air
will begin to overtake much of western New Mexico today, but another
round of storms is forecast from the Central Mountain Chain east to
the Texas border. A more robust round of storms is likely Wednesday
across the Eastern Plains, where strong storms are likely. A warming
and drying trend is forecast toward the end of the work week and
through the weekend, with above normal temperatures and dwindling
chances for storms confined to far southeast portions of the state.

&&

.DISCUSSION...
A broken line of thunderstorms is diminishing across southeast New
Mexico and the Texas Panhandle early this morning, with an area of
trailing stratiform rain depositing an additional inch or so of rain
across portions of the East Central and Southeast Plains. Yesterday's
round of storms brought desperately-needed rain to much of central
and eastern New Mexico. The 0.12" that fell at the Albuquerque
Sunport broke a 54 day dry spell. Rainfall amounts across the
Albuquerque Metro averaged about 0.50", with a few spots reporting
slightly over 1".

The upper low is currently over southern Nevada per the latest water
vapor satellite imagery and is forecast to slowly fill and pull
northeast today and tonight. Dry air rotating around the base of the
upper low circulation will gradually work from west to east across
the state over the next couple of days, focusing convection further
east each day. Today's round will favor areas along and east of the
Central Mountain Chain, where strong storms are likely. Wednesday is
looking like the more robust thunderstorm day across the Eastern
Plains, with increased surface heating leading to improved sbCAPE
values between 2000-3000 J/kg. LIs across the Eastern Plains on
Wednesday afternoon will range from -4 to -7C, but 0-6km Bulk Shear
will fall short of sustaining supercells. Instead, pulse-type severe
storms are the best bet with possible merging/clusters. Pressure
heights will begin to increase Thursday as a ridge builds over the
Rockies, but sufficient moisture will remain for one more round of
daytime heating-triggered storms across the South Central Mountains
and Southeast Plains.

A warming/drying trend will ramp-up Friday into the weekend, with
above normal highs forecast. Another Pacific low is forecast to move
inland and make slow eastward progress across the Great Basin
Saturday through Monday. Dry air is forecast to overtake the state
given southwest flow ahead of the upper low, with the dryline
setting up just east of the NM/TX border. Did not include a mention
of storms near the TX border Saturday through Monday given the
modeling of the dryline, but would not be surprised to see Gulf
moisture penetrate further west and result in dryline storms near the
TX border.

11

&&

.FIRE WEATHER...
Winds will increase today and transition to southerly and
southwesterly by afternoon, ushering in dry air west of the central
mountain chain. Meanwhile across the east, Gulf moisture will linger
and result in isolated to widely scattered strong to possibly severe
afternoon and evening showers and thunderstorms. Similar conditions
remain on track for Wednesday with perhaps an increase in storm
coverage across the eastern plains.

Drier air begins to work into eastern NM Thursday with isolated
storms confined to the eastern plains south of I-40. A ridge of high
pressure builds overhead Friday, limiting thunderstorm chances to
near the TX line. Temperatures rise to above average all areas
Friday, continuing into the weekend. Ridge aloft keeps winds in
check so despite above average temperatures and a dry and unstable
airmass, critical fire weather condtions are not anticipated through
early next week.

33

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
None.

&&
Hazardous weather outlook, May 22, 4:24 AM MDT, 10 hours 13 minutes before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
424 AM MDT Tue May 22 2018

NMZ501>540-231100-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-San Juan Mountains-Jemez Mountains-
West Slopes Sangre de Cristo Mountains-
Northern Sangre de Cristos above 9500 feet/Red River-
Southern Sangre de Cristos above 9500 feet-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Lower Chama River Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley-
Central Highlands-South Central Highlands-Upper Tularosa Valley-
South Central Mountains-Raton Ridge/Johnson Mesa-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
424 AM MDT Tue May 22 2018

This hazardous weather outlook is for portions of north and central
New Mexico.

.DAY ONE...Today and Tonight

A few strong storms are possible east of the Central Mountain Chain
this afternoon and evening. Wind gusts to between 45-55 mph, hail to
the size of nickels and frequent lightning are the primary threats.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Strong to potentially severe storms are likely Wednesday afternoon
and evening across the Eastern Plains.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report rainfall amounts and any flooding
through the National Weather Service Albuquerque web site at
weather.gov/abq or by calling 1.888.386.7637.

11

In the hours before

Local storm report, May 22, 10:49 AM MDT, 3 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1049 AM MDT TUE MAY 22 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0242 PM     TSTM WND DMG     5 ESE ALBUQUERQUE       35.10N 106.54W
05/21/2018                   BERNALILLO         NM   TRAINED SPOTTER

0253 PM     HAIL             5 E ALBUQUERQUE         35.11N 106.54W
05/21/2018  E0.75 INCH       BERNALILLO         NM   TRAINED SPOTTER

0303 PM     HAIL             6 ENE ALBUQUERQUE       35.15N 106.53W
05/21/2018  M0.75 INCH       BERNALILLO         NM   TRAINED SPOTTER

            ONE HALF TO THREE QUARTER INCH HAIL.

&&

EVENT NUMBER ABQ201800639
EVENT NUMBER ABQ201800640
EVENT NUMBER ABQ201800641

CHJ
Local storm report, May 22, 11:37 AM MDT, 3 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1137 AM MDT TUE MAY 22 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0256 PM     HAIL             2 E CARNUEL             35.07N 106.42W
05/21/2018  E1.00 INCH       BERNALILLO         NM   PUBLIC

&&

EVENT NUMBER ABQ201800642

DPORTER
Local storm report, May 22, 12:48 PM MDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1248 PM MDT TUE MAY 22 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     TSTM WND DMG     3 NW ALBUQUERQUE        35.15N 106.66W
05/21/2018                   BERNALILLO         NM   TWITTER FEED

            LARGE TREE BRANCH DOWN IN LOS RANCHOS DE ALBUQUERQUE

&&

EVENT NUMBER ABQ201800643

GUYER
Special weather statement, May 22, 1:33 PM MDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
133 PM MDT TUE MAY 22 2018

NMZ526-539-222000-
Eastern Lincoln County-South Central Mountains-
133 PM MDT TUE MAY 22 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LINCOLN COUNTY UNTIL
200 PM MDT...

At 133 PM MDT, Doppler radar was tracking a strong thunderstorm near
Glencoe, or 11 miles east of Ruidoso, moving northeast at 20 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Heavy rain will also be possible with this storm.

Locations impacted include...
Lincoln, Ruidoso, Ruidoso Downs, Tinnie, Glencoe, Hondo, Lincoln
State Monument and San Patricio.

Motorists can expect brief but sudden changes in visibility and
ponding of water on highways as storms move through the area.

&&

LAT...LON 3330 10532 3331 10561 3332 10563 3358 10543
      3340 10518 3331 10531
TIME...MOT...LOC 1933Z 221DEG 16KT 3333 10549

40
Special weather statement, May 22, 1:55 PM MDT, 42 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
155 PM MDT TUE MAY 22 2018

NMZ526-539-222030-
Eastern Lincoln County-South Central Mountains-
155 PM MDT TUE MAY 22 2018

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LINCOLN COUNTY UNTIL 230
PM MDT...

At 155 PM MDT, Doppler radar was tracking a strong thunderstorm near
Nogal, or 13 miles east of Carrizozo, moving northeast at 15 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Capitan, Encinoso and Angus.

This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.

&&

LAT...LON 3361 10576 3362 10574 3363 10574 3367 10577
      3389 10560 3368 10537 3351 10564
TIME...MOT...LOC 1955Z 221DEG 15KT 3364 10565

40
Special weather statement, May 22, 2:25 PM MDT, 12 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
225 PM MDT TUE MAY 22 2018

NMZ512-514-515-529-222100-
Northeast Highlands-East Slopes Sangre de Cristo Mountains-West
Slopes Sangre de Cristo Mountains-Southern Sangre de Cristos above
9500 feet-
225 PM MDT TUE MAY 22 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SAN MIGUEL COUNTY
UNTIL 300 PM MDT...

At 224 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles southwest of El Porvenir, or 13 miles west of Las Vegas, moving
north to northeast at 20 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Upper Colonias, El Porvenir, Sapello, Manuelitas, San Geronimo,
Rociada, Mineral Hill, San Pablo and Gallinas.

This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.

&&

LAT...LON 3551 10537 3556 10559 3588 10553 3581 10521
TIME...MOT...LOC 2024Z 196DEG 18KT 3562 10546

40

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 21, 6:00 PM MDTSpecial Weather StatementABQColfax30 min
May 21, 6:15 PM MDTSevere Thunderstorm WarningABQLincoln, Socorro, Torrance43 min
May 21, 6:39 PM MDTSevere Thunderstorm WarningABQLincoln66 min
May 21, 6:56 PM MDTSevere Thunderstorm WarningABQLincoln, Socorro, Torrance64 min
May 21, 7:19 PM MDTSpecial Weather StatementABQHarding41 min
May 21, 7:21 PM MDTSpecial Weather StatementABQValencia24 min
May 21, 7:26 PM MDTSevere Thunderstorm WarningABQLincoln64 min
May 21, 7:33 PM MDTSevere Thunderstorm WarningABQSocorro, Torrance, Valencia13 min
May 21, 7:50 PM MDTSpecial Weather StatementABQSan Miguel25 min
May 21, 7:57 PM MDTSevere Thunderstorm WarningABQGuadalupe, Lincoln, Torrance63 min
May 21, 8:02 PM MDTSpecial Weather StatementABQValencia28 min
May 21, 8:18 PM MDTSpecial Weather StatementABQHarding27 min
May 21, 8:20 PM MDTSpecial Weather StatementABQ25 min
May 21, 8:23 PM MDTSevere Thunderstorm WarningABQLincoln67 min
May 21, 8:31 PM MDTSevere Thunderstorm WarningABQHarding, San Miguel23 min
May 21, 8:42 PM MDTSpecial Weather StatementABQQuay48 min
May 21, 9:21 PM MDTSpecial Weather StatementABQ39 min
May 21, 9:27 PM MDTSevere Thunderstorm WarningABQChaves, Lincoln63 min
May 21, 9:45 PM MDTSevere Thunderstorm WarningABQDe Baca, Guadalupe42 min
May 21, 9:50 PM MDTSpecial Weather StatementABQQuay40 min
May 21, 10:28 PM MDTSpecial Weather StatementABQDe Baca47 min
May 21, 10:52 PM MDTSevere Thunderstorm WarningABQCurry, De Baca, Quay, Roosevelt68 min
May 21, 11:03 PM MDTSpecial Weather StatementABQDe Baca42 min
May 22, 1:33 PM MDTSpecial Weather StatementABQLincoln27 min
May 22, 1:44 PM MDTSevere Thunderstorm WarningABQLincoln46 min
May 22, 1:55 PM MDTSpecial Weather StatementABQLincoln35 min
May 22, 2:05 PM MDTSevere Thunderstorm WarningABQLincoln29 min
May 22, 2:25 PM MDTSpecial Weather StatementABQMora35 min
May 22, 2:48 PM MDTSevere Thunderstorm WarningABQMora, San Miguel15 min
May 22, 4:04 PM MDTSpecial Weather StatementABQSanta Fe26 min
May 22, 4:12 PM MDTSpecial Weather StatementABQLincoln33 min
May 22, 4:30 PM MDTSpecial Weather StatementABQSanta Fe30 min
May 22, 4:35 PM MDTSpecial Weather StatementABQMora25 min
May 22, 4:40 PM MDTSevere Thunderstorm WarningABQColfax, Mora35 min
May 22, 4:45 PM MDTSpecial Weather StatementABQLincoln30 min
May 22, 4:48 PM MDTSevere Thunderstorm WarningABQChaves, Lincoln57 min
May 22, 4:57 PM MDTAreal Flood AdvisoryABQMora, San Miguel, Santa Fe2 hr
May 22, 5:06 PM MDTAreal Flood AdvisoryABQLincoln114 min
May 22, 5:06 PM MDTSpecial Weather StatementABQSanta Fe24 min
May 22, 5:18 PM MDTSpecial Weather StatementABQColfax27 min
May 22, 5:43 PM MDTAreal Flood AdvisoryABQSanta Fe2 hr
May 22, 5:45 PM MDTSpecial Weather StatementABQChaves30 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.